# SDR IPXA2024081314552

- Difficulty date: July 20, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B6221255
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT PLATE LOWER SURFACE, STA 1820 LBL 60. (REPLACE). .I.A.W AMM 20-51-01-912-008 REV 111 REPLACED PLATE.  I.A.W AMM 51-24-13-607-010 REV 111 APPLY CORROSION PREVENTIVE COMPOUND.
